Joint Distributions of the Numbers of Visits for Finite-State Markov Chains
Wolfgang Stadje
Journal of Multivariate Analysis, 1999, vol. 70, issue 2, 157-176
Abstract:
For a discrete-time Markov chain with finite state space {1, ..., r} we consider the joint distribution of the numbers of visits in states 1, ..., r-1 during the firstNsteps or before theNth visit tor. From the explicit expressions for the corresponding generating functions we obtain the limiting multivariate distributions asN-->[infinity] when staterbecomes asymptotically absorbing and forj=1, ..., r-1 the probability of a transition fromrtojis of order 1/N.
Keywords: Markov; chain; finite; state-space; numbers; of; visits; joint; distribution; generating; function; asymptotic; distribution (search for similar items in EconPapers)
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(99)91814-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:70:y:1999:i:2:p:157-176
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Journal of Multivariate Analysis is currently edited by de Leeuw, J.
More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().